# SDR UIEA2017072401292

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,760 hours, 20,433 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 890318
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF LIGHT IS NOT ILLUMINATED WITH RIGHT ENGINE SHUT DOWN.  REMOVED AND REPLACED THE PRSOV IAW 36-11-09. OPS CHECKED NORMAL.
